# SDR DHL2002801002

- Difficulty date: January 16, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SYSTEM A-LOOP FIRE DETECTION INOP.  REMOVED AND REPLACED CONNECTOR P1-8051 ON LOOP-A PYLON SECTION IAW WDM 26-01-01, TESTED OK.
